advertisement
advertisement

Afraid & need support I'm being switched from Morphine to Fentanyl patch, input needed

13

Comments

  • Sure, I understand & understand the policy,ill report back about the transition to Transdermal Fentnal in hopes to help another terrified person like myself,im hoping it'll help daily to allow me to function day to day,i know it'll not elevate pain,but if it will be a safe effective alternative,id be grateful.
       I'll be around,no offence taken.broken
  • Broken,

    Sorry for not getting back sooner. Before I was put on Fentanyl patches, I was taking Percocet, 5 to 6 pills a day at 10/325 mgs. That's a lot and I wanted off that roller coaster. The patches have made lowering the Percocet dose much easier and I'm hoping to be off of them completely soon.

    Dick

  • advertisement
  • Thanks man, I'm looking forward to trying them, it'll be the 9th that they are available through the pharmacy.
       Hopefully there'll be a giant difference to/for me.
  • I've been on the Fentanyl patch for almost 2 years without any problems. It has helped me tremendously. I was worried as well about starting them...but just follow your doctors instructions, and you will be fine. Good luck! 
  • Look posting this because there will be someone like me,oneday that needs help...I need help.

    I put this patch on at 9:30 on the 9th of this month and I have suffered ever since I realized it's working.
       I'm swearing bullets and freezing among with what seems to be no pain relief...this is awful.
       I'm 34 hours into this process and I swear I feel like I'm on FIRE, I'm sweating profusely and my anxiety is through the roof...alongside this constant pain is testing my every measure of self to not just loos my temper this is agony and something isn't right...
      My God why would anyone want to be on a medication that promotes nothing positive... nothing.
      From: 
    MsContin 60 every 12 hour
    Norco 10 up to 4 daily
    To
    50mc/hr Fentnal transdermal system mallinckrodt brand.

    32 hours of pure agony and I swear if the fear of things getting worse, I'd take it off and try to detox myself...
      Sincerely SICK ,please if you know anything that makes sense please tell me....I'm holding onto faith and it's slim currently... sickening 
      Patch on stomach , unbelievable.. please tell me this will get better please 

  • advertisement
  • broken1bbroken1 U.S.Posts: 25
    edited 06/11/2016 - 3:55 AM
     I apologize to everyone here ,
     This crossover from one medicine to another is extremely hard, I'm genuinely having to hold myself together since using this patch.
      It's really odd it's almost like it's given me a cold or something.
      I get waves of extreme heat running through my body and sweat then I freeze, the anxiety is unreal.
       I truly hope this is some transition thing.

      Right now my only hope is I'm almost 48 hours into using this "patch" and my thoughts are that .....

     
     1. I'm giving it a chance to work and not giving up on it,(thats been a task in itself) this new Doctor shouldn't hold that against me.
    2. I've not gone to the E.R. as of yet which is amazing, because I'm alone feeling like this .
    3. I've read lots of people get relief and I know I'm prone to anxiety,but those post all seem to disappear into the 1 patch change, so I'm hoping thats a sign that things will get better today,again a positive thing

    Please know this is a giant change from the meds i  was taking for 5 1/2 years.
      Hopefully something positive will come from this...


       
      
  • SavageSavage United StatesPosts: 4,299
    Hello broken!
    You may have mentioned it and I missed it, but did you communicate all your symptoms to your doctor?
    Curious as to what he said. Does he want you to ride this out?...and for how long would that be?
    Did he give you any instructions in which you should notify him?
  • Savage, honestly I'm brand new to this "pain management" clinic and I'm very scared to break any rules..
    But...
      It's been the weekend that I've had to use this patch thing, also the dr.ckearly told me there's gonna be a transition period between the MsContin -norc - Fentnal transdermal, and that I can't just call their clinic in 2 days complaining 

    Currently because I'm new, i know u have to build trust with the doctor,but this goes beyond that.
      I've been in distress since roughly 12hiurs after using this,if it wasn't for anxiety med I don't think I could of made it till now...
      I've tried to stay away from a emergency room, because honestly there rarely ever helped.
       So at 9 in the morning I'll start the 2nd one and unless EVERYTHING CHANGES, I'll be at their office Monday when they open to talk to someone.
       It's all that's keeping me together mentality, that I'll actually be communicating good with them and they'll appreciate tgat I've ad geared to their rules
    ..if not I'll go straight to a er and request help .

    I understand my post seems drastic but I litterearly feel I've been running in a tread mill since I first applied this to my body and now at hour 62ish...I should be feeling better seeing that everyone seems to change these in 2 day intervals and every account of posting about this medication on the internet I'm CERTAIN I've probably read.
         Who knows it could be something as stupid as, after taking the same meds for 6 years and making a quik switch like this us just a big Jolt to my system, because thus feels like cessation without the hope of thus ever ending, meaning if I just quit these meds and knew  even a chance to accomplish basic task without pain meds id do it, I've despises them the whole time I've had to take them, until I can have the surgery I'm stuck taking something and I accept this.
       I hope they'll help me Monday if I wasn't left in the dark to wonder why this is so horrid, I'd probably make a better transition..
      Sorry again, this has been unreal for me since starting taking this, i feel ill not be the only one in history  that feels this way.
       I'll update this as time goes hopefully it'll help someone oneday, like I've struggled for understanding since realizing how bad this us making me feel.
      Thanks for the help everyone 
      

  • Small update after 28 hours if the 2 d patch i was in agony..pulse though the roof, all mucas membranes are chemical burned feeling & that can't escapeable feeling that I've been running stress has been unreal.
         I called the clinic at 10 thus morning & they told me imediatly remove the patch & they'd call me back because i told them aside from thus extreme experience I'm hurting everywhere, which is true, I'm 9 hours from removing the patch my pulse has gotten back to normal.
         I asked them what can I do they said they call me with a update appointment & to bring these things with me.
        The thing is tge more thus wears off the more pain I'm in because it's leaving me, I'm really in fear.but at the bare minimum I'm happy the constant stress if a elevated heart beat is a huge blessing to have calmed down mostly. .
         I have nothing for Pain and am terrified ...just an update but I'm ALLERGIC to Fentnal patch,im early allergic to anything.
  • amyv27aamyv27 MichiganPosts: 2
    Broken
    This thread is a bit old....I do hope you've gotten somewhere....but in case you haven't my suggestion would have been to go to the ER. You need short acting meds AND extended release meds. Anyone that thinks you can go from both to one is clearly a terrible pain doctor. I have been thru it all myself and I'm constant appalled at how doctors treat pain patients.  In your case, you're becoming ill from not having your meds which is a medical problem.  An issue that needs to be treated. It can be dangerous to go from one to the other and when WDs hit, those can be just as dangerous.  I wish u the best.
advertisement
Sign In or Join Us to comment.